MathSciNet Relay Station
MathSciNet bibliographic data
MR2114640 (2005k:65222) 65N06 (35L60 65N12 65N15 65N22)
Zhao, Hongkai A fast sweeping method for eikonal equations. Math. Comp. 74 (2005), no. 250, 603–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement